Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Done hysterectomy. Constipation, used Ex lax earlier. Can you help?

Hello I had a total abdominal hysterectomy on the 4th oct and I m still struggling to do a bm under my own steam shall I say! As I m still at home recovering and not at work I m reducing my portions of food to stop me from putting on any extra weight. I ve used ex lax intermitantly since the op but stopped permanently at the weekend (Sunday). Today I went to the toilet and went under my own steam but it took me a while. I m scared that my bm s won t get back to how they were prior to the op.. Can you help? Fiona
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dietitian & Nutritionist 's  Response
hi fiona... please do not worry as operation / any illness causes changes in the bowel movement..just relax.. do some yoga or breathing exercises.. walk slowly as much as you can.. take yakult small meals every 2-3 hours.. avoid junk, fried and processed foods.. have fruits, nuts, salads..drink 2-3 cups green ta/ 1 coconut water daily.. drink plenty of water...
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor